# SDR SWAA2012111909618

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,620 hours, 19,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pouch
- Part number: 416A2200
- Condition: Out Of Adjust
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS DIFFICULTY ENGAGING FWD ENTRY DOOR GIRT BAR.  ADJUSTED FWD ENTRY DOOR EVACUATION SLIDE MANUAL D RING VELCRO STOW POUCH PER AMM.  CLEARANCE NOW ACHIEVED TO PROPERLY STOW GIRT BAR, OPS CHECK GOOD PER AMM.
